# SDR IPXA2021093074436

- Difficulty date: September 14, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 61,181 hours, 14,062 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rib
- Part number: AUB751711
- Condition: None
- Location: #1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3#1 PYLON FAIRING 439AL FWD VEE RIB IS GOUGED.REMOVE AND REPLACE #1 PYLON FAIRING 439AL FWD VEE RIB IAW SRM 54-01-42. (MINOR)
